# SDR ANCF2011052900086

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N589AV
- Make and model: Airbus A318-111
- Aircraft serial: 2575
- Aircraft time: 17,884 hours, 9,694 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Part time: 277 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J, S
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF LIGHT VIBRATION WAS FELT AFTER AIRBORNE ECAM WARNING OF NAV ADR DISAGREE PLUS FLT CONTROLS ALTN LAW, ECAM ACTION WERE PERFORMED.  IN ACCORDANCE WITH AMM 32-41-12-401 THE NOSE WHEEL RT AND LT WERE REPLACED TIRE PRESS 196 PSI.  IN ACCORDANCE WITH AMM 34-12-000/400-001 THE ADR 2 WAS REPLACED AND TEST OK.
